# SDR ABXA20240115308

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 89,114 hours, 30,706 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE VALVE LIGHT ILLUMINATED DURING START SEQUENCE,ON TAXI OUT NO N2 ROTATION.AC RETURNED TO GATE AC MAINTENACE GROUNDED AC AND DEFERRED RIGHT HAND START VALVE IAW MEL-ABX-80-00-2-1, RETURNED AC TO SERVICE AND MANUALLY STARTED ENGINE FOR DEPARTURE.
